Fuzzy and evolutionary modelling of nonlinear control systems

Muhammad, A, Bargiela, A and King, G, 2001. Fuzzy and evolutionary modelling of nonlinear control systems. Mathematical and Computer Modelling, 33, pp. 533-551. ISSN 0895-7177

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematical and Computer Modelling
Creators: Muhammad, A., Bargiela, A. and King, G.
Publisher: Pergamon-Elsevier Science
Place of Publication: Oxford
Date: 2001
Volume: 33
ISSN: 0895-7177
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:02
Last Modified: 19 Oct 2015 14:40
URI: http://irep.ntu.ac.uk/id/eprint/21969

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year